Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Pain in lower abdomen and thighs, normal delivery, premature delivery, bleeding. On antibiotics. Anything to worry?

My daughter is 6 month old.i had normal delivery.i had my cervix length shortened during end of 7th month of my pregnancy and was on bed rest for one month.i delivered my daughter one month before the due date. After delivery bleeding didn't stop for 2 months and so i had course of antibiotics for endometritus.now i am having persistent pain in lower abdomen and thighs too.what could dis be due to???? Should i get a scan done????
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
There could be multiple causes for that (including Pelvic Inflammatory Disease and endometritis) but none can be confirmed without tests.
It is advised that you consult a gynaecologist for further investigations and treatment. It is possible that the infection in your womb may have been resistant to the previous antibiotics given in which case another course of antibiotics will have to be run. And if another cause is found, it will be promptly attended to.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor